# SDR 20010129CW016

- Difficulty date: January 8, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Engine: Pwa PW545A
- System (JASC): 2710 · Aileron Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Aileron
- Part time: 564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AILERON SECTOR TORQUE TUBE CORRODED THE LENGTH OF THE TUBE BETWEEN THE UPPER AND LOWER BELLCRANKS.
